Hello ladies,

I've been on provera now for about 3 weeks. I ended up having a blood test Saturday as they thought I may have a blood clot from it. I don't but my legs are swollen and the slightest brush of clothes against them feels pretty painful. My doctor said its not an uncommon reaction and to carry on. Has anyone else experienced this? Am hoping it doesn't carry on for much longer 😬


6 Replies

  • Like the depo shot? My legs always felt like little old lady legs every time i got the shot. I always felt like they were going to fall out of their knee joints if I moved too fast around a corner.

    I had that same blood clot feeling in my leg and lung every time I used a new cycle of estrogen pills. Every blasted time. So finally after trying the nuvo ring for all of 2 days, i had to remove it and schedule a dr appt AND a blood clot test. It was THAT scary and painful.

    Any b.c. can effect people differently. Just because it is progesterone, doesn't mean it can't cause clots.

  • No that's why they tested me because provera can cause clots too. My legs feel horrible and it's good my doctor said stick with it I just hope it goes away soon as I take 20mg a day atm and it is scaryyour body's reacting like that to tablets x

  • mmmmm. I had the pills before, when I very first was trying b.c. I love anything in the pill form for the simple fact that you can stop it immediately and it would only take a day or 2 to remove itself from your system. I really hate when doctors say to stick it out. Sometimes it doesn't get better, then you wasted all that time and misery. Did your doctor say WHY it bothers your legs? Does keeping your legs elevated when you are at home help any?

  • No she said it's probably my body getting used to the progesterone but she didn't say much else. Am treating it by elevating it and using peas to help with the swelling hopefully it'll go soonx

  • Hi. I haven't had provera before but I do regularly get thrombophlebitis in my legs and it sounds similar to that. I find it extremely painful for anything to even lightly touch my legs. Docs used to give me flucloxicillin but now they just tell me to elevate my legs. It does go on its own after a few days. I don't know if this is what you have but it sounds similar. X

  • Oh really? I wish I could of been given something cos its waking me up in the night all the time have had it a good few days, hope it doesn't last too long x

You may also like...